# SDR N6WA20140703001

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,601 hours, 16,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PHOTO ILLUMINATION FLOOR STRIP BY EMER EXIT ROW LOOSE.  ATTACHED LIGHT IAW AMM 33-51-01.
